# SDR UIEA2021021200306

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,406 hours, 18,409 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Pressure Sensor
- Part number: 38760355
- Part serial: 121121414496
- Condition: Faulted
- Location: Apu Bleed System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU BLEED SYSTEM INOPERATIVE.  REMOVED AND REPLACED APU COMP INLET PRESS SENSOR IAW 767 AMM 49-61-04. OPS CHK GOOD.
